# SDR MASA200601531

- Difficulty date: June 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 25,324 hours, 22,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 7208 IAD - CLT TO JFK, AC  DIVERTED TO IAD DUE TO PAX DOOR LATCH CAUTION MESSAGE.  MX ADJ PROX SW.
